Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Adderall xr, always drink red wine. Is it safe to drink wine with this tab?

Hi! My name is Samantha and I am 30 years old and have been on 20 mg of adderall xr (generic) for 3 months and it has been going great. I am a big red wine drinker, is it ok to drink wine on it? I have a bit of anxiety and have convinced myself that I am going to have a heart attack although i have no cardiovascular problems in my history or family.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Hi Samantha
No, it is not OK to drink wine with Adderal XR. I don't know why you are taking adderal- to reduce your anxiety or just for fun or on prescription from doctor. It seems you took for reducing anxiety then you are treading a very dangerous path. Wine will reduce anxiety for a while but then increase it many fold after you develop tolerance. Adderal is also habit forming. I suppose the basic problem is anxiety which should be treated by SSRI and psychotherapy
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor